# SDR DL738100330

- Difficulty date: February 6, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 33,135 hours, 14,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMEGENCY LIGHTS INOP.  ROWS 16 17 18.  FOUND BULB SHORTED IN EMERGENCY LIGHT SIGN.  REPLACED BULB. CKS GOOD.
